MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938173
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that fixed black particles and fibers were observed in twelve (12) non-vented high-volume inlets.This was discovered during inspection.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h11: the actual devices were not available; however, four (04) photographs of the sample were provided for evaluation.Visual inspection of the photographs showed dark particle/fibre spot embedded in the outside of the tubing, not in the fluid pathway.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PLASTICOS Y MATERIAS PRIMAS PYMPSA
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24533898
Report Number1416980-2026-00868
Device Sequence Number12985414
Product Code LHI
UDI-Device Identifier00085412475783
UDI-Public(01)00085412475783(10)803914(17)280111
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938173
Device Catalogue NumberH938173
Device Lot Number803914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown